# SDR AALA201905089013

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 38,355 hours, 5,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER M/M 52-10-00-600-802-A.
